Drug-induced skin reactions are common, with rates of reaction to several widely prescribed medications exceeding 1%.In this case study, a 49-year-old male who was admitted had previously experienced reddish violet lesions on his torso, both hands, and feet following levofloxacin use.Erythema Multiforme has only sometimes been linked to piroxicam, and there are no reports linking levofloxacin to the condition, despite the fact that Erythema Multiforme is extremely prevalent with trimethoprim-sulfamethoxazole and there are some reports of Erythema Multiforme developing after taking ciprofloxacin.This case report provides a thorough analysis of a patient who experienced erythema multiforme after receiving levofloxacin treatment.This research highlights the significance of careful monitoring and proactive management of levofloxacin-induced erythema multiforme to guarantee the best possible patient care by examining the clinical course, putative causes, and management techniques used.
No takes yet. Share an insight, caveat, or question.
Tamil Selvi E. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context:
More from International Journal of Pharmaceutical Sciences Review and Research